Alright, I just got off the phone with Lizze. Basically, Gavin crashed on the car ride up to have his monthly antibody infusion.
His heart rate was all over the place. He was ashen gray, nauseous and extremely dizzy.
When they arrived at Akron Children’s Hospital, Gavin‘s nurse from oncology met them with anti-nausea medications. Once out of the car, Gavin stabized. They are proceeding with his antibody. However, the process is going to take an extra hour today as they are going to use a slower drip to hopefully help Gavin‘s system to handle the infusion.
I’ll keep you all posted. Thanks for all the thoughts and prayers.
**Thanks for reading**
-Lost and Tired
Please join our Autism Help Forum
Look for “Autism Help” app at the Google Play Store
This was posted via WordPress for Android, courtesy of Samsung’s Galaxy S III. Please forgive any typos. I do know how to spell but auto-correct is working against me.